# SDR KBM2004F00145

- Difficulty date: June 1, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 050037
- Part serial: 99902
- Condition: Malfunctioned
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER MOTOR, A/C BLOWING HOT AIR.  REMOVED AND REPLACED.
